default-icon
Mintop forte minoxidil
I've started using minoxidil since yesterday.. But I saw on Google its side effects. It says there will be unusual and unexpected weight gain due to water retention. Does it always happen? Because obviously I don't want a gain in my weight.. Please explain :/ a detailed answer would really be appreciated. Thank you so much..
256 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harsha
General Physician Bangalore
Hello there...I can understand your concern. The adverse effects mentioned with the drugs and lotions do not always happen. They seldonmly occur. With minoxidil most common adverse effect encountered is skin irritation. Continue using the medication and follow a healthy diet. Don't let it affect you. However if you see any serious changes kindly consult your dermatologist for further evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.